# SDR DXTA2024091000490

- Difficulty date: September 9, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N597QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0156
- Aircraft time: 6,502 hours, 4,328 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 0533M
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHT: SEAT 3 EMERGENCY LIGHTS DO NOT WORK. UPPER AND LOWER. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY WITH SERVICEABLE EMERGENCY BATTERY. PERFORMED OPS CHECKS, NO DEFECTS NOTED. RESTALLED #3 SEAT, PERFORMED OPS CHECKS, NO DEFECTS NOTED REF. CE-680A AMM 33-50-06, CE-680A IMM 25-20-21. OKAY TO CONTINUE.
